Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

im on day 9 on this new mini pill.......... maybe tmi

(1 Post)
biglips Mon 21-Nov-16 20:44:31

After i came off a different pill that i was on and off, heavy and light, for 3 wks. On this new pill I've been bleeding very heavily (very bright red) and clotting too from day 2... I'm soo tired, ratty and got a sore belly and I've got a romantic weekend away with my dh in 2 weeks (this is our 2nd time away inc honeymoon 3 yrs ago in the past 12 yrs!)...

I'm thinking of coming off them this weekend if my period doesn't do one!!! And rely on condoms on our break.

I just wanna go "aaaarrrgghhhhhhhhhhhhhhhh!!!!!"

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now